# SDR ASAA2013070795493

- Difficulty date: July 7, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 12,552 hours, 3,836 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Light
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLE ARM LIGHT INOPERATIVE.  ACFT GROUNDED.  WITH MAIN PANEL LIGHT CONTROL TO MID THROUGH FULL BRIGHT ARM LIGHT IS ILLUMINATED WHEN ARMED.  ACCOMPLISHED AUTO THROTTLE SYS. OPS TEST, TEST PASS GROUND VERIFICATION PASS REF M/M 22-31-00-710-801, 22-11-34-740-801.
